# SDR CA970521001

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C93
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Bracket
- Part number: SA70111
- Condition: Broken
- Location: De-Ice Lead
- Part time: 884 hours
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING THE PILOT NOTICED THE LH PROPELLER DE-ICE LEAD HANGING FROM THE PROPELLER SPINNER. INSPECTION FOUND THE DE-ICE LEAD BRACKET WHICH RETAINS THE PLUG-IN CONNECTION ON THE BLADE ROOT HAD BROKEN. THE BRACKET, CLIP AND PLUG ASSEMBLY HAD DEPARTED THE BLADE ROOT AND STRUCK THE AFT FACE OF THE PROPELLER AND THEN CONTACTED THE AIRCRAFT FUSELAGE CAUSING SOME DENTING. THE PROPELLER DE-ICE PARTS WERE REPLACED, THE BLADE DAMAGE WAS DRESSED OUT AND THE FUSELAGE SKIN WAS REPAIRED.
